# SDR AALA20131004011

- Difficulty date: October 4, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 91,689 hours, 14,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR FLIGHT DECK EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR.  OPERATIONS CHECKED  NORMAL.
